# SDR IPXA2016092908757

- Difficulty date: September 12, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6762502
- Part serial: UP46951
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT IB FLAP VANE UPPER SURFACE CHAFE DAMAGE STA XIFH267.  REPAIRED NOTED CHAFE DAMAGE PER SRM 57-50-80 REPAIR 2 FIG 201 (MAJOR)
